I have been taking HH for about a week and a half now with little side effects. The only ones so far have been a VERY full feeling after eating and sometimes massive hunger pangs randomly. I started the pills out as recommended slowly and started 3 pills 2x day Monday. Today was my non workout day and I took 3 pills this morning before breakfast and 3 pills this afternoon around 6:00. After dinner at 7:00 I started to develop heartburn and it has lasted until now, 11:00. I rarely if ever get heartburn so this concerns me. Should I discontinue use, taper off it, or give it another day?
Bump.......Well the heartburn has subsided however I now have this weird euphoric feeling. I feel sort of dizzy and odd. The feeling where you are like leaning over and about to fall over. I feel anxious, and can't stop moving around. I tried sleeping but couldn't. Bear in mind my last dose was over 6 hours ago and I have been on HH for over a week with no side effects even close to this. What should I do?
Well. Im not sure but have you ever taken anything else with yohimbe in it? I didnt get heartburn when I tried Hydroxcut hardcore but I did have a very high heart rate while I was doing something easy like an uphill walk on the treadmill.